# SDR ASOA2013121109610

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,028 hours, 29,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERIOR EMERGENCY LIGHT IS OUT.  R & R LAMP IN LT SIDE NR 3 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
